# SDR ASAA2018072425510

- Difficulty date: July 22, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 18,892 hours, 6,219 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

UPON RECALL, RIGHT HAND PACK LIGHT ILLUMINATED. GROUNDED - YES. NR 1 PACK/ZONE TEMP CTRLR SHOWS "CTRLR FAULT, STBY PACK" ON PREV FLT BITE. RESET FAULT. FAULT DID NOT RETURN. BITE TEST BOTH PACK/ZONE TEMP CTRLRS GOOD. REF AMM 21-51-00. FUNC CHECK NR 1 PACK GOOD.
